# SDR SCNA20250324080

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 33,658 hours, 11,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 789323: 1L GIRT BAR HOLDER IS LOOSE. - - RESOLUTION:	TIGHTENED 1L GIRT BAR HOLDER LEFT SIDE REF AMM 25-66-00
